Alka-Seltzer® Original, 116 Effervescent Tablets
Gently Breaks Up and Dissolves Away the Full Feeling of Indigestion and Pain Fast
- Original formula is an antacid/pain reliever that provides trusted, effective, effervescent relief from the following:
When you feel acid indigestion or heartburn with pain, turn to Alka-Seltzer® for fast relief. Alka-Seltzer® is an antacid/pain reliever that gently breaks up and dissolves away the full feeling of acid indigestion and pain fast.
Active Ingredients (in each tablet) - Purpose
Anhydrous citric acid 1000 mg - Antacid
Aspirin 325 mg (NSAID)* - Analgesic
Sodium bicarbonate (heat-treated) 1916 mg - Antacid
*nonsteroidal anti-inflammatory drug
For the temporary relief of:
- heartburn, acid indigestion, and sour stomach when accompanied with headache or body aches and pains
- upset stomach with headache from overindulgence in food or drink
- headache, body aches, and pain alone
Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction which may include:
- facial swelling
- asthma (wheezing)
- are age 60 or older
- have had stomach ulcers or bleeding problems
- take a blood thinning (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
- if you are allergic to aspirin or any other pain reliever/fever reducer
- if you have ever had an allergic reaction to this product or any of its ingredients
- stomach bleeding warning applies to you
- you have a history of stomach problems, such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- you are taking a diuretic
- you have asthma
- you have a sodium-restricted diet
- presently taking a prescription drug. Antacids may interact with certain prescription drugs.
- taking a prescription drug for diabetes, gout, or arthritis
Stop use and ask a doctor if:
- an allergic reaction occurs. Seek medical help right away.
- you experience any of the following signs of stomach bleeding:
- symptoms get worse or last more than 10 days
- redness or swelling is present
- ringing in the ears or a loss of hearing occurs
- new symptoms occur
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Directions: Fully dissolve 2 tablets in 4 ounces of water before taking
- Adults and children 12 years and over – 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 8 tablets in 24 hours.
- Adults 60 years and over – 2 tablets every 4 hours, or as directed by a doctor. Do not exceed 4 tablets in 24 hours.
- Children under 12 years – Consult a doctor.
- each tablet contains: sodium 567 mg
- store at room temperature. Avoid excessive heat.
- Alka-Seltzer® in water contains principally the antacid sodium citrate and the analgesic sodium acetylsalicylate
Questions or comments? 1-800-986-0369 (Mon–Fri 9AM–5PM)